# SDR GUU2008F00009

- Difficulty date: June 25, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE199
- System (JASC): 3234 · Landing Gear Selector
- Part: Light
- Condition: Loose
- Location: Mlg Handle
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLIGHT 9306, DURING APPROACH LIGHTS IN LANDING GEAR HANDLE INOPERATIVE.  SECURED LIGHT ASSEMBLY ON LANDING GEAR HANDLE. (A)
